Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 102, NWS Chicago, IL

August 4, 201211 counties in Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Aug 4, 2012, 2:59 PM CDT for 11 counties in Illinois. It was in force for 76 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2012, 2:59 PM CDT (19:59 UTC)
Expired
Aug 4, 2012, 4:15 PM CDT
In force
76 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Boone County, IL, Cook County, IL, DeKalb County, IL, DuPage County, IL, Kane County, IL, Kendall County, IL, Lake County, IL, McHenry County, IL, Ogle County, IL, Will County, IL, Winnebago County, IL

The radar

The Chicago radar (KLOT), 59 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 3:15 PM CDTTSTM WND GST 683 W Waterman, ILRELAYED VIA FACEBOOK
Aug 4, 3:25 PM CDTTSTM WND GST 45Yorkville, IL
Aug 4, 3:30 PM CDTTSTM WND DMGAurora, ILSEVERAL LARGE PINE TREES SNAPPED. CATON FARM ROAD BETWEEN RT 47 AND ASHLEY
Aug 4, 3:31 PM CDTTSTM WND GST 70Aurora, IL
Aug 4, 3:35 PM CDTTSTM WND DMGAurora, IL14 INCH MAPLE TREE FELL ON GARAGE
Aug 4, 3:49 PM CDTTSTM WND GST 60Elgin, IL
Aug 4, 3:52 PM CDTTSTM WND GST 55Romeoville, IL
Aug 4, 3:52 PM CDTTSTM WND GST 58Dupage Airport, IL
Aug 4, 3:52 PM CDTTSTM WND GST 71Huntley, ILRELAYED FROM K7SC
Aug 4, 4:00 PM CDTHAIL 1Hoffman Estates, ILAT ALGONQUIN AND ROSELLE
Aug 4, 4:04 PM CDTTSTM WND GST 45Island Lake, IL
Aug 4, 4:05 PM CDTTSTM WND GST 70South Barrington, ILAT INTERSECTION OF ALGONQUIN AND BARRINGTON RDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 1:46 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WUUS53 KLOT 041959
SVRLOT
ILC007-031-037-043-089-093-097-111-141-197-201-042115-
/O.NEW.KLOT.SV.W.0102.120804T1959Z-120804T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
259 PM CDT SAT AUG 4 2012

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN NORTH CENTRAL ILLINOIS...
  NORTHWESTERN COOK COUNTY IN NORTHEAST ILLINOIS...
  DE KALB COUNTY IN NORTH CENTRAL ILLINOIS...
  DUPAGE COUNTY IN NORTHEAST ILLINOIS...
  KANE COUNTY IN NORTHEAST ILLINOIS...
  NORTHERN KENDALL COUNTY IN NORTHEAST ILLINOIS...
  WESTERN LAKE COUNTY IN NORTHEAST ILLINOIS...
  MCHENRY COUNTY IN NORTHEAST ILLINOIS...
  SOUTHEASTERN OGLE COUNTY IN NORTH CENTRAL ILLINOIS...
  NORTHWESTERN WILL COUNTY IN NORTHEAST ILLINOIS...
  EASTERN WINNEBAGO COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 415 PM CDT

* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM WINNEBAGO TO ROCHELLE TO 7
  MILES WEST OF PAW PAW...AND MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHABBONA AND MALTA AROUND 310 PM CDT.
  LOVES PARK...WATERMAN...KIRKLAND AND DE KALB AROUND 315 PM CDT.
  SYCAMORE...SOMONAUK...KINGSTON AND CORTLAND AROUND 320 PM CDT.
  POPLAR GROVE...LITTLE ROCK...SANDWICH AND MAPLE PARK AROUND 325 PM
  CDT.
  PLANO AROUND 330 PM CDT.

OTHER LOCATIONS AFFECTED...
AURORA UNIVERSITY...BENEDICTINE UNIVERSITY...BOONE COUNTY
FAIRGROUNDS...CHAIN O LAKES STATE PARK...COLLEGE OF DUPAGE...DUPAGE
COUNTY FAIRGROUNDS...

I-90 BETWEEN MILE MARKERS 1 AND 76.
I-88 BETWEEN MILE MARKERS 81 AND 125.
I-55 BETWEEN MILE MARKERS 262 AND 268.
I-39 BETWEEN MILE MARKERS 120 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE AND 
QUARTER SIZED HAIL ACROSS OGLE COUNTY. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!

&&

LAT...LON 4250 8811 4197 8800 4165 8804 4163 8860
      4163 8894 4189 8894 4189 8897 4250 8904
TIME...MOT...LOC 1958Z 264DEG 46KT 4226 8927 4189 8905
          4167 8908
WIND...HAIL 70MPH 1.00IN

$$

BEACHLER/RC
4 follow-up statements
694 
WWUS53 KLOT 042033
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
333 PM CDT SAT AUG 4 2012

ILC007-031-037-043-089-093-097-111-141-197-201-042115-
/O.CON.KLOT.SV.W.0102.000000T0000Z-120804T2115Z/
KANE IL-KENDALL IL-MCHENRY IL-OGLE IL-WILL IL-WINNEBAGO IL-BOONE IL-
DE KALB IL-DUPAGE IL-LAKE IL-COOK IL-
333 PM CDT SAT AUG 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
COOK...WESTERN LAKE...DUPAGE...DE KALB...BOONE...EASTERN WINNEBAGO...
NORTHWESTERN WILL...SOUTHEASTERN OGLE...MCHENRY...NORTHERN KENDALL
AND KANE COUNTIES UNTIL 415 PM CDT...

AT 315 PM CDT...NWS-88D DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS PRODUCING WITH THE POTENTIAL TO PRODUCE QUARTER SIZE 
HAIL...AND DESTRUCTIVE WINDS TO 75 MPH. A TRAINED SPOTTER 5 MILES 
SOUTHWEST OF ROCKFORD MEASURED WINDS AT 75 MPH.

THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHERRY VALLEY 
TO MALTA TO SOMONAUK...MOVING EAST AT 55 MPH.

LOCATIONS AFFECTED INCLUDE...
  OSWEGO...MARENGO...HARVARD...AURORA...GENEVA...BATAVIA...ST.
  CHARLES...DUPAGE AIRPORT...WEST CHICAGO...ELGIN...NAPERVILLE...
  SLEEPY HOLLOW...WOODSTOCK...BOLINGBROOK...EAST DUNDEE...
  CARPENTERSVILLE...LISLE...ALGONQUIN...WHEATON AND CAROL STREAM.

THOSE ATTENDING THE OUTDOOR EVENTS THAT ARE IN THE PATH OF THESE 
STORMS AND SHOULD PREPARE FOR DANGEROUS WEATHER CONDITIONS.


THE FOLLOWING INTERSTATES MAY BE IMPACTED...

I-90 BETWEEN MILE MARKERS 1 AND 76.
I-88 BETWEEN MILE MARKERS 81 AND 125.
I-55 BETWEEN MILE MARKERS 263 AND 268.
I-39 BETWEEN MILE MARKERS 120 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4250 8811 4197 8800 4165 8804 4163 8860
      4163 8894 4189 8894 4189 8897 4250 8904
TIME...MOT...LOC 2028Z 264DEG 46KT 4223 8878 4200 8859
          4164 8843
WIND...HAIL 70MPH 1.00IN

$$
938 
WWUS53 KLOT 042102
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
402 PM CDT SAT AUG 4 2012

ILC007-031-037-043-089-093-097-111-141-197-201-042115-
/O.CON.KLOT.SV.W.0102.000000T0000Z-120804T2115Z/
KANE IL-KENDALL IL-MCHENRY IL-OGLE IL-WILL IL-WINNEBAGO IL-BOONE IL-
DE KALB IL-DUPAGE IL-LAKE IL-COOK IL-
402 PM CDT SAT AUG 4 2012


THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOK...WESTERN
LAKE...DUPAGE...DE KALB...BOONE...EASTERN WINNEBAGO...NORTHWESTERN
WILL...SOUTHEASTERN OGLE...MCHENRY...NORTHERN KENDALL AND KANE
COUNTIES IS CANCELLED...

THE LINE OF SEVERE STORMS WAS FROM 5 MILES EAST OF MARENGO...TO 1 
MILE WEST OF ELGIN...TO WEST CHICAGO...TO WHEATON...TO 2 MILES WEST 
OF DOWNERS GROVE. THESE STORMS WERE MOVING TO THE EAST AT 55 MPH.

THESE STORMS HAVE A HISTORY OF PRODUCING STRONG DAMAGING WINDS WITH 
MULTIPLE SPOTTER REPORTS OF 55 TO 75 MPH GUSTS. ALSO...THESE STORMS 
WERE PRODUCING FREQUENT LIGHTNING AND VERY HEAVY DOWN POURS. 

ANYONE IN THE PATH OF THESE STORMS SHOULD HEAD INDOORS TO A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS. 
 
LAT...LON 4250 8811 4197 8800 4165 8804 4163 8860
      4163 8894 4189 8894 4189 8897 4250 8904
TIME...MOT...LOC 2053Z 264DEG 46KT 4225 8835 4202 8816
          4165 8801

$$
511 
WWUS53 KLOT 042109 CCA
SVSLOT

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
402 PM CDT SAT AUG 4 2012

ILC007-031-037-043-089-093-097-111-141-197-201-042115-
/O.COR.KLOT.SV.W.0102.000000T0000Z-120804T2115Z/
KANE IL-KENDALL IL-MCHENRY IL-OGLE IL-WILL IL-WINNEBAGO IL-BOONE IL-
DE KALB IL-DUPAGE IL-LAKE IL-COOK IL-
402 PM CDT SAT AUG 4 2012

THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOK...WESTERN
LAKE...DUPAGE...DE KALB...BOONE...EASTERN WINNEBAGO...NORTHWESTERN
WILL...SOUTHEASTERN OGLE...MCHENRY...NORTHERN KENDALL AND KANE
COUNTIES CONTINUES UNTIL 415 PM CDT.

AT 400 PM CDT...THE LINE OF SEVERE STORMS WAS FROM 5 MILES EAST OF
MARENGO...TO 1 MILE WEST OF ELGIN...TO WEST CHICAGO...TO
WHEATON...TO 2 MILES WEST
OF DOWNERS GROVE. THESE STORMS WERE MOVING TO THE EAST AT 55 MPH.

THESE STORMS HAVE A HISTORY OF PRODUCING STRONG DAMAGING WINDS WITH
MULTIPLE SPOTTER REPORTS OF 55 TO 75 MPH GUSTS. ALSO...THESE STORMS
WERE PRODUCING FREQUENT LIGHTNING AND VERY HEAVY DOWN POURS.

ANYONE IN THE PATH OF THESE STORMS SHOULD HEAD INDOORS TO A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4250 8811 4197 8800 4165 8804 4163 8860
      4163 8894 4189 8894 4189 8897 4250 8904
TIME...MOT...LOC 2053Z 264DEG 46KT 4225 8835 4202 8816
          4165 8801

$$
618 
WWUS53 KLOT 042120
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
420 PM CDT SAT AUG 4 2012

ILC007-031-037-043-089-093-097-111-141-197-201-042127-
/O.EXP.KLOT.SV.W.0102.000000T0000Z-120804T2115Z/
KANE IL-KENDALL IL-MCHENRY IL-OGLE IL-WILL IL-WINNEBAGO IL-BOONE IL-
DE KALB IL-DUPAGE IL-LAKE IL-COOK IL-
420 PM CDT SAT AUG 4 2012


...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOK...WESTERN
LAKE...DUPAGE...DE KALB...BOONE...EASTERN WINNEBAGO...NORTHWESTERN
WILL...SOUTHEASTERN OGLE...MCHENRY...NORTHERN KENDALL AND KANE
COUNTIES HAS EXPIRED...

THE NORTHERN PORTION OF THE LINE OF STORMS WHICH PROMPTED THE 
WARNING WEAKENED...WHILE THE SOUTHERN PORTION OF THE LINE OF STORMS 
HAD MOVES OUT OF THE WARNED AREA.

HOWEVER...LOCAL HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES WILL 
PERSIST THROUGH 500 PM CDT.

LAT...LON 4250 8811 4197 8800 4165 8804 
4163 8860
      4163 8894 4189 8894 4189 8897 4250 8904
TIME...MOT...LOC 2109Z 264DEG 46KT 4250 8847 4208 8800
          4165 8779

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:57 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 4, 2:57 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
257 PM CDT SAT AUG 4 2012

.DISCUSSION...
256 PM CDT

IMMEDIATE CONCERN IS THE ONGOING CONVECTIVE ACTIVITY AND THE CONCERN
FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING.

ONGOING CONVECTION PRODUCED AN MCV WHICH GENERATED A LINE OF
THUNDERSTORMS OVER CENTRAL AND EASTERN IOWA.  THE ENVIRONMENT OUT
AHEAD OF THE THUNDERSTORMS OVER ILLINOIS AND INDIANA IS VERY
WARM...HUMID AND UNSTABLE.  AS OF 19Z...MUCAPE VALUES WERE OVER 3000
J/KG WITH AN AREA IN EXCESS OF 4000 J/KG POOLING ALONG A WARM FRONT
PUSHING NWD INTO THE FAR WESTERN PORTIONS OF THE CWA.
UPSTREAM...THESE STORMS HAVE A HISTORY OF PRODUCING WINDS IN EXCESS
OF 60 MPH AND VERY HEAVY RAINFALL...WITH UP TO 2 INCHES FALLING IN A
30 MINUTE PERIOD.  EXPECT THE ACTIVITY TO TRACK EASTERLY FOR THE
NEXT FEW HOURS.  WITH MEAN LAYER FLOW TURNING A LITTLE SOUTH OF EAST
LATER THIS AFTERNOON...THE THUNDERSTORMS COULD TAKE A SLIGHT RIGHT
TURN SO THE THUNDER SHOULD IMPACT ALMOST ALL OF THE CWA...HITTING
THE ROCKFORD METRO AREA BY AROUND 3PM AND THE CHICAGO METRO AREA
BETWEEN 430PM AND 5PM.  THE MAIN SEVERE THREAT WITH THESE STORMS
REMAINS DAMAGING WINDS UP TO 70MPH. WITH PWATS EXPECTED TO BE 2 TO
2.5 INCHES AS THE STORMS MOVE THROUGH...LOCALLY HEAVY RAINFALL WITH
THE POSSIBILITY FOR 1 TO 2 INCHES OF RAINFALL IN A 30 MINUTE
PERIOD.  THIS AMOUNT OF RAIN FALLING IN SUCH A SHORT AMOUNT OF TIME
MAY LEAD TO LOCALIZED FLOODING...ESPECIALLY IN URBANIZED AREAS.
THERE IS ALSO AN ISOLATED LARGE HAIL THREAT WITH THE
STORMS...ESPECIALLY AT THE INTERSECTION OF THE WARM FRONT AND THE
MAIN CONVECTIVE BOW ASSOCIATED WITH THE MCV.  THIS LOCATION WOULD BE
MORE CONDUCIVE TO THE ROTATING STRONG UPDRAFTS NECESSARY TO SUPPORT
LARGE HAIL.  THE CONVECTIVE ACTIVITY HAS A STRONG DIURNAL
INFLUENCE...SO...EXPECT THAT THE STORMS SHOULD BEGIN TO DIMINISH IN
INTENSITY TOWARD SUNSET.  THE CURRENT SEVERE THUNDERSTORM WATCH IS
IN EFFECT THROUGH 01Z...AT WHICH TIME THE STORMS SHOULD EITHER
WEAKEN OR PUSH EAST OF THE NWRN INDIANA COUNTIES OF THE CWA.

FOR THE REMAINDER OF THE EVENING AND THE OVERNIGHT HOURS...THERE IS
A CHANCE OF SOME LINGERING SHOWERS AND THUNDERSTORMS INTO THE LATE
NIGHT HOURS AS THE MAIN COLD FRONT PUSHES THROUGH THE REGION.
EXPECT THAT ALL PCPN POTENTIAL SHOULD END DURG THE EARLY MORNING
HOURS AS HIGH PRESSURE BUILDS OUT OF THE UPPER MISSISSIPPI VALLEY
AND ACROSS THE LOCAL AREA.  FOLLOWING THE VERY WARM...HUMID
CONDITIONS OF TODAY...WITH HIGHS IN THE MIDDLE 90S AND DEWPOINTS IN
THE 70S...SUNDAY SHOULD FEEL ALMOST COOL...WITH HIGHS ONLY IN THE
LOW TO MIDDLE 80S AND DEWPOINTS IN THE 50S.

FOR EARLY NEXT WEEK...UPPER LEVEL RIDGING EXTENDING FROM WEST TEXAS
THROUGH THE PACIFIC NORTHWEST AND A POLAR LOW OVER HUDSON BAY WILL
SET UP NORTHWESTERLY FLOW ALOFT...AND THE JET STREAM WELL INTO
CANADA...EXPECT LITTLE CHANCE FOR ANY ADDITIONAL PCPN.  AS THE SFC
HIGH BUILDS TO THE EAST...TEMPERATURES WILL BE ON THE RISE
AGAIN...BUT WITH A RELATIVELY DRY AIRMASS EXPECTED TO BE IN
PLACE...DO NOT EXPECT EXTREME HEAT...WITH HIGHS IN THE UPPER 80S TO
LOWER 90S AND DEWPOINTS IN THE 50S.  A GENERALLY WEAK SFC PRESSURE
PATTERN FOR THROUGH MUCH OF NEXT WEEK SHOULD ALLOW FOR PERIODIC LAKE
BREEZE DEVELOPMENT...KEEPING THE IMMEDIATE LAKEFRONT LOCATIONS A BIT
COOLER.  THE ONLY DAY WHERE THERE WILL BE LESS OF A CHANCE FOR A
LAKE BREEZE WILL BE TUESDAY AS A WEAK COLD FRONT DROPS OUT OF THE
UPPER MISSISSIPPI VALLEY AND INTO NRN IL/IN.  THE ASSOCIATED UPPER
TROUGH SHOULD DIG INTO THE UPPER GREAT LAKES.  THE WEAK SFC FORCING
ASSOCIATED WITH THE COLD FRONT SHOULD BE ADEQUATE FOR A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS...BUT ACTIVITY WOULD BE CONFINED
TO THE FAR NORTHERN PORTIONS OF THE CWA AS THE STRONGEST UPPER LEVEL
FORCING WITH BE CONFINED TO THE UPPER GREAT LAKES.
OTHERWISE...TEMPERATURES THROUGH MUCH OF NEXT WEEK SHOULD BE
SEASONABLE...WITH OTHERWISE...LITTLE OPPORTUNITY FOR ANY SIGNIFICANT
PCPN.

KREIN

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 20Z...

* HEAVY TSRA WITH GUSTY WESTERLY WINDS POTENTIALLY IN EXCESS OF
  45 KT BETWEEN 21Z AND 2230Z.

* WIND DIRECTION IN THE IMMEDIATE WAKE OF THE STORMS POTENTIALLY
  BECOMING NE TO E FOR AN HOUR OR TWO AND REMAINING GUSTY.

* LINGERING MVFR CIGS FOR A COUPLE TO FEW HOURS POSSIBLE.

* REDEVELOPING ISOLATED TO SCATTERED STORMS THIS EVE.

//DISCUSSION...UPDATED 20Z...

WELL-ORGANIZED COMPLEX OF STRONG WIND PRODUCING STORMS MARCHING
EAST ACROSS NORTH CENTRAL IL AT 1945Z AT A QUICK PACE AND MORE
RAPID THAN EARLIER THOUGHTS. RECENT GUSTS OF 42 KT AT KSQI AND 36
KT AT KFEP HAVE BEEN OBSERVED /AND THESE MAY NOT BE THE MAXIMUM AT
THESE STIES/. THE STORMS WILL CONTINUE EASTWARD WITH RADAR AND
ENVIRONMENT FAVORING THEM TO REMAIN AT THE SAME INTENSITY LEVEL.
GUSTS MAY END UP BEING HIGHER THAN INITIALLY MENTIONED IN THE
TEMPOS OF THE TAFS...BUT HIGH CONFIDENCE THAT GUSTY WINDS FROM
THESE STORMS WILL AT LEAST REACH THE TERMINALS. SUCH WELL-
ORGANIZED STORMS CAN OFTEN HAVE WINDS TURN EASTERLY ON THE
BACKSIDE AND THAT MAY BE A CONCERN FROM 22Z-00Z.

//DISCUSSION...UPDATED 18Z...

MAIN CONCERN IS A LINE OF TSRA THAT CONTINUES TO PUSH EAST ACROSS
CENTRAL IA. THIS LINE HAS BEEN PRODUCING WIND GUSTS IN EXCESS OF
50KTS...AND BASED ON CONDS AHEAD OF THIS LINE OVER NORTHERN
IL/NORTHWEST IN IT APPEARS THESE SAME OBSERVATIONS MAY OCCUR
LATER. CURRENT GUIDANCE HAS CONTINUED TO DEVIATE FROM THE OBS
DATA...SO HAVE OPTED TO LEVERAGE THE CURRENT TAF TOWARDS THE
CURRENT CONDS. THIS SUGGESTS SOME SPOTTY CONVECTION AHEAD OF THE
MAIN LINE MAY OCCUR...SO INCLUDED AN HR OF VCTS AT 19Z FOR RFD AND
22Z FOR ORD/MDW. THEN THE MAIN LINE OF TSRA ARRIVES ABOUT AN HR
LATER...AND SHUD PUSH THRU AIRFIELDS WITHIN A COUPLE OF HOURS.

GUIDANCE DOES PICK UP ON THE PROGRESSIVE NATURE OF THE
CONVECTION...WHICH SUGGESTS CONVECTION SHUD BE OVER FOR RFD ARND
22-23Z. ORD/MDW/GYY WILL CONTINUE TO SEE TSRA UNTIL 01Z.

THE MAIN CONCERN WITH THE TSRA WILL BE DAMAGING WIND GUSTS IN
EXCESS OF 55KTS. BASED ON OBS ACROSS CENTRAL IA...THIS APPEARS TO
BE A HIGH CONFIDENCE ACROSS NORTHERN IL/NORTHWEST IN.

FRONTAL BNDRY PUSHES THRU AND WINDS BECOME NORTHWEST/NORTH...WITH
CONSIDERABLE DRY AIR ARRIVING AS WELL. THIS DRY AIR SHUD HELP
ERODE LINGERING CLOUDS OVERNIGHT.

//ORD AND MDW CONFIDENCE...UPDATED 20Z...

* HIGH CONFIDENCE IN GUSTY WEST WINDS OCCURRING WITH TSRA AND HIGH
  CONFIDENCE IN TEMPO TIMING.

* LOW CONFIDENCE ON WIND DIRECTION IN THE WAKE OF THESE STORMS AND
  TIMING/DURATION. THE WINDS ARE LIKELY TO BE OF A NORTHERLY
  COMPONENT...BUT MAY BE AS FAR BACKED AS ENE TO E.

* MEDIUM CONFIDENCE ON CIGS DURING AND IN THE WAKE OF STORMS.

* MEDIUM CONFIDENCE ON PRECIP TRENDS THIS EVENING...WITH
  REDEVELOPMENT MOST FAVORED TO THE SOUTHEAST OF THE TERMINALS.

//OUTLOOK FOR ORD/MDW FOR 00Z MONDAY-12Z SATURDAY...UPDATED 12Z...

SUNDAY NIGHT THROUGH WEDNESDAY...VFR.

THURSDAY...SLIGHT CHANCE OF TSRA OTHERWISE VFR.

FRIDAY...VFR.

BEACHLER/RC/MTF

&&

.MARINE...
256 AM CDT

SOUTHERLY WINDS WILL PICK UP TODAY IN ADVANCE OF AN APPROACHING
COLD FRONT...ESPECIALLY NORTHERN PORTIONS OF THE LAKE. COLD FRONT
SWEEPS ACROSS THE LAKE TONIGHT WITH PRESSURE GRADIENT LIKELY TO
TIGHTEN UP SIGNIFICANTLY BEHIND THE FRONT VERY LATE TONIGHT AND
ESPECIALLY INTO SUNDAY. LAKE TO 850MB DELTA-T'S ARE LIKELY TO
INCREASE TO 15-20C SUNDAY...HIGHEST NORTHERN PORTIONS OF THE
LAKE. MODEL FORECAST SOUNDINGS SOLIDLY SUPPORT WINDS UP TO 25KT
SOUTHERN LAKE MICHIGAN AND 30KT NORTH...BUT GIVEN THE MAGNITUDE OF
THE INSTABILITY DUE TO THE UNUSUALLY WARM LAKE WATERS HAVE BUMPED
UP WINDS JUST A BIT OVER WHAT GUIDANCE SUPPORTS. ACTUALLY STRONGLY
CONSIDERED MENTIONING GUSTS TO 35KT GALES POSSIBLE NORTH OF
TRAVERSE BAY SUNDAY...BUT DECIDED TO GIVE IT ANOTHER RUN OR TWO
BEFORE BREAKING OUT THE "G" WORD IN EARLY AUGUST.

IZZI

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, Aug 4, 11:01 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1101 AM CDT SAT AUG 4 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
051615-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1101 AM CDT SAT AUG 4 2012 /1201 PM EDT SAT AUG 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
  HAIL TO ONE INCH.
  STRONG DAMAGING WIND GUSTS IN EXCESS OF 70 MPH.
  LOCALLY HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH CENTRAL ILLINOIS
  BY EARLY AFTERNOON AND CONTINUE TO PUSH EAST THROUGH ALL OF
  NORTHERN ILLINOIS AND NORTHWEST INDIANA THROUGH THE AFTERNOON
  AND INTO THE EVENING HOURS.

  DISCUSSION:

AN AREA OF LOW PRESSURE AND WARM FRONT WILL CONTINUE TO LIFT
NORTH ACROSS THE REGION...WITH VERY MOIST AND UNSTABLE AIR
EXPECTED TO RESIDE ALONG THIS BOUNDARY. A LINE OF THUNDERSTORMS
HAS ALREADY FORMED OVER CENTRAL IOWA THIS MORNING AND WILL
CONTINUE TO PUSH EASTWARD...CROSSING THE MISSISSIPPI RIVER INTO
NORTHWESTERN ILLINOIS BY AROUND NOON. THE LINE OF THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS THE AREA...CROSSING THE INTERSTATE 39
CORRIDOR DURING THE EARLY AFTERNOON HOURS AND REACHING THE CHICAGO
METRO AREA AND THE INTERSTATE 57 CORRIDOR DURING THE LATE
AFTERNOON TO EARLY EVENING HOURS. THE THUNDERSTORMS ARE THEN
EXPECTED TO MOVE EAST INTO NORTHWESTERN INDIANA BY LATE THIS
EVENING.

THE ENVIRONMENTAL PROTECTION AGENCIES OF ILLINOIS AND INDIANA ARE
FORECASTING UNHEALTHY AIR QUALITY ACROSS THE CHICAGO METRO AREA
THROUGH THIS EVENING.

HEAT INDICES SATURDAY AFTERNOON COULD REACH OR SLIGHTLY EXCEED
100 DEGREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE INDIANA
SHORE ON SUNDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH EARLY
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-051615-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1101 AM CDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY THIS EVENING AND TONIGHT WITH SOME
POTENTIALLY PRODUCING WINDS IN EXCESS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH EARLY
FRIDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-051615-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1101 AM CDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE LAKE LATE THIS
AFTERNOON THROUGH THE TONIGHT WITH SOME POTENTIALLY PRODUCING
WINDS IN EXCESS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS MAINLY FOR THE NORTHERN HALF
MONDAY NIGHT INTO TUESDAY...AND FOR THE ENTIRE LAKE THURSDAY
THROUGH EARLY FRIDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

KREIN

In the hours before

Special weather statement, Aug 4, 1:10 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
110 PM CDT SAT AUG 4 2012

ILZ003-008-010-019-041900-
LA SALLE IL-LEE IL-OGLE IL-WINNEBAGO IL-
110 PM CDT SAT AUG 4 2012

...SPECIAL WEATHER STATEMENT...

AT 200 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 96 MILES WEST OF FORRESTON
TO 90 MILES SOUTHWEST OF WALTON...MOVING EAST AT 40 MPH.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...WITH FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY RAINFALL. THIS LINE OF THUNDERSTORMS IS
EXPECTED TO REACH ALONG AND WEST OF A ROCKFORD AIRPORT TO MENDOTA
LINE AROUND 3 PM CDT.

THE FOLLOWING LOCATIONS MAY BE AFFECTED BY THIS LINE OF
THUNDERSTORMS...
BUFFALO ROCK STATE PARK...CASTLE ROCK STATE PARK...ILLINI STATE
PARK...ILLINOIS VALLEY COMMUNITY COLLEGE...LEE COUNTY FAIRGROUNDS...
LOWDEN STATE PARK...

I-90 BETWEEN MILE MARKERS 1 AND 76.
I-88 BETWEEN MILE MARKERS 45 AND 82.
I-80 BETWEEN MILE MARKERS 73 AND 103.
I-39 BETWEEN MILE MARKERS 41 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4249 8894 4163 8894 4163 8860 4111 8859
      4111 8893 4093 8893 4093 8905 4110 8905
      4111 8916 4158 8917 4159 8963 4193 8963
      4193 8968 4220 8969 4220 8940 4250 8940
TIME...MOT...LOC 1802Z 261DEG 45KT 4251 9135 4171 9106
          4087 9125

BEACHLER
Special weather statement, Aug 4, 1:12 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
112 PM CDT SAT AUG 4 2012

ILZ003-008-010-019-041900-
LA SALLE IL-LEE IL-OGLE IL-WINNEBAGO IL-
112 PM CDT SAT AUG 4 2012

...SPECIAL WEATHER STATEMENT...

AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 96 MILES WEST OF
FORRESTON TO 90 MILES SOUTHWEST OF WALTON...MOVING EAST AT 40 MPH.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...WITH FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY RAINFALL. THIS LINE OF THUNDERSTORMS IS
EXPECTED TO REACH ALONG AND WEST OF A ROCKFORD AIRPORT TO MENDOTA
LINE AROUND 3 PM CDT.

THE FOLLOWING LOCATIONS MAY BE AFFECTED BY THIS LINE OF
THUNDERSTORMS...
BUFFALO ROCK STATE PARK...CASTLE ROCK STATE PARK...ILLINI STATE
PARK...ILLINOIS VALLEY COMMUNITY COLLEGE...LEE COUNTY FAIRGROUNDS...
LOWDEN STATE PARK...

I-90 BETWEEN MILE MARKERS 1 AND 76.
I-88 BETWEEN MILE MARKERS 45 AND 82.
I-80 BETWEEN MILE MARKERS 73 AND 103.
I-39 BETWEEN MILE MARKERS 41 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4249 8894 4163 8894 4163 8860 4111 8859
      4111 8893 4093 8893 4093 8905 4110 8905
      4111 8916 4158 8917 4159 8963 4193 8963
      4193 8968 4220 8969 4220 8940 4250 8940
TIME...MOT...LOC 1802Z 261DEG 45KT 4251 9135 4171 9106
          4087 9125

BEACHLER
Special weather statement, Aug 4, 2:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
229 PM CDT SAT AUG 4 2012

ILZ019-021-023-032-039-042000-
FORD IL-GRUNDY IL-KANKAKEE IL-LA SALLE IL-LIVINGSTON IL-
229 PM CDT SAT AUG 4 2012

...SPECIAL WEATHER STATEMENT...

AT 224 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM NEAR ODELL...MOVING NORTHEAST AT 25 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THIS STORM.

CITIES AND TOWNS AFFECTED...
  PONTIAC...            ODELL...              DWIGHT...

I-55 BETWEEN MILE MARKERS 196 AND 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.  SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4130 8858 4106 8807 4079 8856 4098 8885
TIME...MOT...LOC 1929Z 224DEG 24KT 4099 8857

BEACHLER/RC
Local storm report, Aug 4, 2:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
245 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             DIXON                   41.85N 89.48W
08/04/2012  E1.00 INCH       LEE                IL   TRAINED SPOTTER

            173 IL RT 2 DIXON, IL

&&

JGREEN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 1:10 PM CDTSpecial Weather StatementLOTLaSalle, Lee, Ogle, Winnebago50 min
Aug 4, 1:12 PM CDTSpecial Weather StatementLOTLaSalle, Lee, Ogle, Winnebago48 min
Aug 4, 2:11 PM CDTSevere Thunderstorm WarningLOTBoone, DeKalb, LaSalle, Lee, Ogle, Winnebago79 min
Aug 4, 2:29 PM CDTSpecial Weather StatementLOTLivingston31 min
Aug 4, 2:51 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall, LaSalle, Will54 min
Aug 4, 2:59 PM CDTSpecial Marine WarningLOT3 hr
Aug 4, 3:07 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kendall, LaSalle38 min
Aug 4, 3:22 PM CDTSpecial Weather StatementLOTCook, Lake53 min
Aug 4, 3:35 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Grundy, Kankakee, Kendall, Will46 min
Aug 4, 3:50 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Lake, Will55 min
Aug 4, 3:52 PM CDTFlash Flood WarningLOTCook, DuPage, Grundy, Kane, Kendall, Will2 hr
Aug 4, 4:06 PM CDTSmall Craft AdvisoryLOT29 hr
Aug 4, 4:13 PM CDTAreal Flood AdvisoryLOTCook, DuPage, Kane, Lake, McHenry100 min
Aug 4, 4:39 PM CDTAreal Flood AdvisoryLOTIroquois73 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.